Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Convergence behaviour
of inexact Newton methods


Author: Benedetta Morini
Journal: Math. Comp. 68 (1999), 1605-1613
MSC (1991): Primary 65H10
Published electronically: March 10, 1999
MathSciNet review: 1653970
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we investigate local convergence properties of inexact Newton and Newton-like methods for systems of nonlinear equations. Processes with modified relative residual control are considered, and new sufficient conditions for linear convergence in an arbitrary vector norm are provided. For a special case the results are affine invariant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65H10

Retrieve articles in all journals with MSC (1991): 65H10


Additional Information

Benedetta Morini
Affiliation: Dipartimento di Energetica “Sergio Stecco”, via C. Lombroso 6/17, 50134 Firenze, Italia
Email: morini@riscmat.de.unifi.it

DOI: http://dx.doi.org/10.1090/S0025-5718-99-01135-7
PII: S 0025-5718(99)01135-7
Keywords: Systems of nonlinear equations, inexact methods, affine invariant conditions
Received by editor(s): January 23, 1997
Received by editor(s) in revised form: January 6, 1998
Published electronically: March 10, 1999
Article copyright: © Copyright 1999 American Mathematical Society